# SDR SWAA2014042227316

- Difficulty date: April 11, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 50,890 hours, 29,663 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLIGHT DECK WINDOW FRAME CRACKED AT UPPER AFT FASTENER HOLE ON C - D POST.  REPAIRED WINDOW IAW EA.
